# SDR FDEA201003250989

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 15,668 hours, 8,700 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400520200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3L HAS (2 EA) BROKEN SCALLOPS LOCATED 2 IN AFT OF FRAME 59, REMOVED DAMAGED SEAT TRACK.  FABRICATED NEW SEAT TRACK AND SPLICE.  REPROTECTED ALL PARTS IAW A300 FREIGHTER SRM 53-10-16 FIG 201.
